Latuda WithdrawalThe F.D.A. estimates 10% of the people withdrawing off an antidepressant will not be able to succeed due to withdrawal side effects. Latuda is not different. If you are one of the lucky 90% that can do a successful Latuda withdrawal you still need to rebuild your body once off Latuda. This site provides information what to do for Latuda withdrawal and after Latuda withdrawal if you were able to succeed on your own.
Let’s take how to have a successful Latuda withdrawal first.
There are two parts that make a successful Latuda withdrawal possible.
How you reduce the Latuda during withdrawal and taking a few supplements that will help eliminate any Latuda withdrawal side effects.
It does not matter what dosage of Latuda you are taking or how long you have used Latuda; the reduction of Latuda is the same.
You want to reduce Latuda by no more than 10% and only reduce by an additional 10% every 2 weeks. This is the safest and most successful way to become Latuda free and not suffer during withdrawal.
Check with your pharmacist for compounding the Latuda and the best option. The next best method is to use a pill slicer and a milligram scale. Get a 7 day pill holder and once a week cut your pills for the coming week.
Roughly 90% of you will be able to complete a Latuda withdrawal using the method above. However, you will most likely experience flu like symptoms, headache, brain zaps, anxiety, and insomnia or in some cases extreme fatigue. These symptoms will normally last 1 or 2 weeks.
In early 1999, we began investigating the use of natural supplements to help ease withdrawal symptoms. Over the past 20 plus years we have continued to improve this approach and our success rate is rather high.
With Latuda withdrawal, you should take 4 supplements. JNK Formula Complete, Neuro Day, Neuro Night and Omega 3 Supreme.
Take the supplements for 1 full week before reducing the Latuda and then you can begin your Latuda withdrawal reduction. It really can be this simple.
If you are located in the United States or Canada Click here
How to take the supplements Click here What is Latuda
Latuda is a prescription medication used to treat depression and anxiety. It belongs to a class of drugs known as selective serotonin reuptake inhibitors (SSRIs).
The medication takes some time to build up in the body, which is why it can take a few weeks before people begin noticing a reduction in symptoms of depression or anxiety. If you suddenly stop taking Latuda, however, you may experience symptoms of withdrawal. In the United States this withdrawal is known as Latuda Discontinuation Syndrome but in Europe is known as Latuda Withdrawal.
Antidepressants are among the most commonly prescribed medications in the United States. Of the more than 60 million people who take them in a given month, about one quarter have been taking them for more than 10 years. Often, long-term use is linked to fear of relapse of their symptoms or withdrawal. We have found length of time taking Latuda WILL NOT determine how easy or difficult it will be for you to accomplish a Latuda withdrawal.
People experience symptoms of Latuda withdrawal because of the way SSRI's work in the brain. SSRIs affect the levels of serotonin, a type of mood-regulating neurotransmitter in the brain. When you abruptly stop taking your medication, it doesn't give the brain enough time to adjust to the sudden change.
Whether you are stopping Latuda because it is not working for you or you are better and you've decided with your doctor that it makes sense to come off your medication, the quitting process needs to be slow and gradual.
Signs & Symptoms
Recent research has found that the severity of SSRI withdrawal is much worse than previously believed. On average, about 46% of people experiencing SSRI withdrawal symptoms describe them as severe. Severe symptoms indicate that withdrawal can potentially interfere with your ability to meet responsibilities at home and at work. It was also found that 10% of the people attempting antidepressant withdrawal, 10% quit the Latuda withdrawal due to a withdrawal side effect known as brain zaps. The Omega 3 Supreme used during Latuda withdrawal is formulated to ease this severe withdrawal side effect.
Most Common Symptoms
The most common symptoms of Latuda withdrawal—occurring in more than one in four people—are as follows:
Trouble remembering things
The most common symptoms of Latuda withdrawal are dizziness, muscle tension, and chills, which each affect about 44% of users. Many people also experience confusion and difficulty concentrating. Once again, the supplements have been formulated to help with these symptoms.
The following is a more complete list of symptoms associated with withdrawal:
Changes in motor control: Temors, muscle tension, restless legs, unsteady gait, or difficulty controlling speech and chewing movements Digestive issues: Nausea, vomiting, cramps, diarrhea, or appetite loss
Flu-like symptoms: Headache, muscle pain, weakness, and tiredness.
Instability: Dizziness, lightheadedness, difficulty walking, Mood changes: Anxiety, agitation, panic, suicidal ideation, depression, irritability, anger, mania, or mood swings, Sleep problems: Nightmares, unusual dreams, excessive/vivid dreams, or insomnia, Unusual sensations: Brain zaps (like an electrical shock or shiver in your brain), pins and needles, ringing in the ears, strange tastes, or hypersensitivity to sound.
Latuda withdrawal can take a real toll on your life, both physically and emotionally. Antidepressants like Latuda work by increasing serotonin levels in your brain. When you stop taking them, it takes your brain a while to get used to the drug’s absence. Unfortunately, the amount of time this takes can vary widely.
Latuda withdrawal symptoms typically arrive one to three days after your last dose. It can start sooner (within hours) or later (more than a week). This is why most inpatient facilities fail with Latuda withdrawal. Insurance may pay only 9 days of treatment and by the time you are off the plane near your city, Latuda withdrawal is back and in full effect. Latuda withdrawal should never be rushed.
Coping & Relief
The best way to find relief from Latuda withdrawal is to use the supplements mentioned above, reduce the Latuda gradually and only continue to reduce when you are feeling very well. If you are still experiencing symptoms of depression, definitely send us an e-mail and we will help you adjust supplements and assist you in finding the cause.
Taper Off Medication Slowly
In 1999, our founder, Jim Harper, published a guideline for reducing medications. That guideline has been adapted to all psychoactive medications by the drug manufacturers. The most effective way to minimize symptoms of withdrawal is to slowly taper off your medication.
“Reduce the medication slowly. If withdrawal symptoms begin go back up to the last dosage you were doing fine at, stay at that dosage until all withdrawal has subsided. When you continue with withdrawal reduce the medication slower than the previous reductions.”
Latuda should only be reduced by 10%. Some people will need to reduce the Latuda by 5%.
Reductions of the Latuda can be made every 7 days or in some cases every 14 days. Slow and steady wins this race.
Tapering involves adjusting your dose by a small amount, gradually decreasing until your body gets used to lower levels of the medication. Talk to your doctor who can then create a dose schedule and carefully monitor the process to avoid severe symptoms.
Practice Good Self-Care
Taking good care of your health as you stop taking Latuda can also help you to better manage any withdrawal symptoms that you experience. Some steps you can take that might help you cope with withdrawal symptoms include:
Do not change your diet when tapering. This can alter metabolism rater of the Latuda and create a withdrawal symptom
Follow your doctor's taping recommendations
Get plenty of rest
Get regular mild exercise
Get support from family, friends, or support groups
If you or someone you love shows any of the following signs or symptoms after stopping or during a Latuda taper, get help:
Becoming preoccupied with death, dying, or violence
Engaging in risky or self-destructive activities, such as driving drunk
Feeling hopeless or trapped
Gathering the means to commit suicide, such as bullets or pills
Getting affairs in order or giving away belongings
Having intense mood swings
Planning how you would commit suicide if you were going to do it
Saying goodbye to people as if it were the last time
Talking or thinking about suicide more than normal, for example, “I wish I were dead”